# SDR CA010213005

- Difficulty date: February 3, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Bulged
- Location: Sidewall
- Part time: 199 hours, 91 cycles
- Component: Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BULGE IN TIRE SIDEWALL/TREAD RADIUS EDGE. IT APPEARS THAT AIR IS LEAKING INTO THE RADIUS AND GETTING TRAPPED BETWEEN PLIES. THIS IS THE THIRD TIRE THAT I KNOW OF WITH THIS PROBLEM.
